Title: Numerical accuracy of real inversion formulas for the Laplace transform
Authors: Masol, Viktoriya ×
Teugels, Jozef #
Issue Date: Mar-2010
Publisher: Elsevier
Series Title: Journal of Computational and Applied Mathematics vol:233 issue:10 pages:2521-2533
Abstract: In this article, we investigate and compare a number of real inversion formulas for the Laplace transform. The focus is on the accuracy and applicability of the formulas for numerical inversion. In this contribution, we study the performance of the formulas for measures concentrated on a positive half-line to continue with measures on an arbitrary half-line. As our trial measure concentrated on a positive half-line, we take the broad Gamma probability distribution family.
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science